American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John M. Ball and Victor J. Mizel. Singular minimizers for regular one-dimensional problems in the calculus of variations. Bull. Amer. Math. Soc. 11 (1984) 143-146. MR 741726.
Abstract, references, and article information   
View Article: PDF

[2] Lamberto Cesari. A necessary and sufficient condition for lower semicontinuity. Bull. Amer. Math. Soc. 80 (1974) 467-472. MR 0338871.
Abstract, references, and article information   
View Article: PDF

[3] V. Amdursky. The existence of solutions to classical variational problems without assuming convexity. Bull. Amer. Math. Soc. 78 (1972) 394-398. MR 0291925.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1